# SDR DALA2024050304923

- Difficulty date: May 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 42,756 hours, 29,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT OVER 1R DOOR AND EXIT LIGHT IN FRIST CLASS CABIN INTERMITIELY FLASHING. REPLACE THE EMERGENCY BATTERY & POWER SUPPLY UNIT LOCTION AT 247L PER B717 AMM 33-51. OPERATIONAL TEST WAS GOOD. (LP #5824217)
